# SDR USAASB97235

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FIRST CLASS LOW LEVEL LIGHTING FOUND INOP DURING RON MAINTENANCE.  REPLACED BATTERY PACK.  SYSTEM OPERATIONALLY CHECKED OK.  (M)
